Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 107109, 9 pages
http://dx.doi.org/10.1155/2014/107109
Research Article

Efficient Big Integer Multiplication and Squaring Algorithms for Cryptographic Applications

School of Computer Sciences, Universiti Sains Malaysia, Penang 11800, Malaysia

Received 15 November 2013; Revised 4 July 2014; Accepted 5 July 2014; Published 24 July 2014

Academic Editor: Jin L. Kuang

Copyright © 2014 Shahram Jahani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahram Jahani, Azman Samsudin, and Kumbakonam Govindarajan Subramanian, “Efficient Big Integer Multiplication and Squaring Algorithms for Cryptographic Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 107109, 9 pages, 2014. https://doi.org/10.1155/2014/107109.